Jump to content

Search the Community

Showing results for tags 'trileptal'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 12 results

  1. So far it's been a month since I came off of my antipsycotic, I was only taking a .5mg which is a very low dosage but I have been on these 2 prescriptions for 4 years . I was taking 1/2 of a 300 mg tablet of a mood stabilizer. I came off the mood stabilizer 4 days ago . Even though my dosages were very small i have still been experiencing withdrawals from being off. When I came off the antipsycotics I experience anxiety, worry , stress that just came without even thinking on anything stressful, light nausea, light diarrhea, light muscle aches, light flu like symptom such as congest
  2. I don't know......I am practice posting. At present I am about 5 days off Adderal, 2.5 mg. It feels alot like when I finally came off Lexapro......I was down to 3 mg. and they took me off of it completely in October while I was in the hospital........meanwhile started up on the Adderal and still am on Trileptal 150mg. x2/day. Anyway mostly upper back achiness now.......total demotivation as anything is stressful and am just working for staying calm, fluids, eating, sleep. A conversation by phone once in awhile. Pay the bills. Accept help when I can. So maybe I am somewhat on t
  3. So let me get into this..always had anxiety and depression my whole life.. I spent year sick to my stomach then started to get though it.. the 2013 hit.. a dentist ruined my life.. I ended up with nerve damage in my face.. trigeminal neuropathy.. is was put on lexipro 10 mgs.. and trileptal and anticonvulsant.things started to settle down and I had a pretty happy 4 yrs.. i started smoking cannabis and the combo keep my pain down but at the time I didn’t know it.. i weaned off the trileptal cause it made me sick as hell and things were ok compared to the hell I went through for 2 yrs.. but I st
  4. I've spent the last 13 years on various ant-depressants, anti-psychotics, mood stabilizers, and benzodiazapines. I was most recently on 80mg of Latuda and 900mg of Trileptal when the doctor who diagnosed me when i was 14 called to tell me she was wrong. She told me that I didn't need the drugs, and never had. My mom died from side effects of psychotropics and I had already pretty much figured out that the drugs weren't the answer for me. From February to June of this year I titrated myself off of them. I didn't trust psychiatrists to help me and I couldn't find one when I look
  5. i need some advice and/or help in navigating where i'm at with all of this. i have tapered with the help of, previously an inconsiderate doctor, and currently an excellent one. there were times where i was shifted about from tapering lexapro to various different antidepressants, i cannot remember all of them as there were many, but trintellix and was one of them. after a severe (and still recovering) bout of health anxiety, i stumbled upon the ashton manual (around november 2018) and folks talking about their experience with coming off of benzos. since i was taking ativan at the time, it
  6. Hi, I was prescribed Risperdal .25mg, Klonopin.50mg and Trileptal 300mg all at the same time in September 2007. By 2013 a new psychiatrist had upped my doses to R 1.50mg, K .50mg and TRileptal 900mg and added Saphris 10mg. The original psychiatrist did not provide a diagnosis and I presented with what he called "Compulsivity Contol Issues". I didn't know this until requesting my medical records from this original psychiatrist from the state I used to live in. I requested the records May of 2016 after being completely disabled by the drugs. When I asked my then psychiatrist what my diagnos
  7. Hi all! I am a 22 year old female diagnosed with Bipolar Disorder I, Generalized Anxiety Disorder, and ADHD. I was heavily drugged at around the age of 14, and I decided to come off of many of my meds in the past year. Unfortunately, I do not have the history of meds/dosages for the past two years but may be able to obtain info from my doctor... Drugs Withdrew from: 1. Trileptal 2. Gabapentin 3. Horizant (form of gabapentin) I was put on Trileptal (I believe 900mg) for Bipolar Disorder around the end of summer of 2017 I decided to come off the drug after about 5 mon
  8. Hi everyone, i'm a 37yo male and I need advice on tapering. I seen a MD and first ever meds prescribed to me were in 2013. Wellbutrin 150 mg SR & 0.5mg Xanax as needed. Over the next 3-4 years was given effexor, Lexapro, prozac, paxil, Zoloft and others I cannot remember. Xanax was upped to 1mg 3x daily. Before seeing a psychiatrist was taking Xanax at irregular doses of 1-3mg at a time but usually not daily. Average 60mg a month. So I started to have lots of extra building up. After I was prescribed Valium from the psychiatrist I flushed all the Xanax down the t
  9. So 2 and a half months ago i started taking trileptal because of bipolar, they never worked so my doctor decided to put me on risperdal, 1 mg at night and half in the morning, everything was great for a month, the risperdal was working but one day i started having dizziness and was feeling too tired, like i was high or something, i ended up going to the ER because i had so much anxiety and dizziness, i talked to my doctor and he told me to quit the risperdal cold turkey because those was probably causing me those symptoms, well its been 2 weeks today since i quit risperdal and im still feeling
  10. Hello All, I am glad I found this site because I have been at wits end trying to find someone who has information/experience about withdrawing from the drug abilify I was put on it after a brief hospitalizatioon in May 2013 for a suicide attempt/depression side of bipolar. I also take Trileptal 900mgam/pm. On Abilify I have experienced anticholinergic effects, orthostatic hypotension, and a sedated kind of doped out feeling and thoughts are not always clear. It is my desire to get off Abilify because of its dangers of more intense SE's as time goes on and the desire to prepare my
  11. I've been going through AD withdrawals now for going on 3 years, and I've recently turned a corner and began noticing very noticeable improvements since last August. I'm soOoo thankful for that! I've told everyone that will listen how much of a nightmare this has been and how I wouldn't wish this on anyone. Well, now my 11 year old niece is going through a nightmare of her own. She was taking Evekeo (a stimulant ADHD med) for about 3 years until the Dr. switched her over to a "non-habit" forming adhd med, and then back to a different stimulant adhd med and then stopped all together. They sta
  12. Hi All, I'm joining SA as a way to give and receive support as I work my way out of 14 years of poly-drug treatment for a "severe mental illness" diagnosed after I was involuntarily hospitalized in an extreme state in 2001. When I was released from the hospital, I was on Seroquel and Depakote, constipated, confused, sad and dopey. I slept all the time, gained weight, my hair fell out. Deemed in the depression cycle of bipolar disorder, I was prescribed Celexa (terrible headaches and nausea), then Effexor (caused me to lose consciousness after exercising), then Welbutrin. Lamictal and tril
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy